Tài liệu tham khảo |
Loại |
Chi tiết |
[3] Hoàng Tụy (2005), Hàm thực và giải tích hàm, NXB Đại học Quốc gia Hà Nội |
Sách, tạp chí |
Tiêu đề: |
Hàm thực và giải tích hàm |
Tác giả: |
Hoàng Tụy |
Nhà XB: |
NXB Đại học Quốc gia Hà Nội |
Năm: |
2005 |
|
[4] Nguyễn Đông Yên (2007), Giải tích đa trị, Nhà xuất bản Khoa học tự nhiên và Công nghệ.Tiếng Pháp |
Sách, tạp chí |
Tiêu đề: |
Giải tích đa trị |
Tác giả: |
Nguyễn Đông Yên |
Nhà XB: |
Nhà xuất bản Khoa học tự nhiên và Công nghệ |
Năm: |
2007 |
|
[6] Lam Quoc Anh, Phan Quoc Khanh, Dinh Ngoc Quy (2014), "About Semi- continuity of Set-Valued Maps and Stability of Quasivariational Inclusions", Set-Valued Var. Anal, 22, 533 - 555 |
Sách, tạp chí |
Tiêu đề: |
About Semi- continuity of Set-Valued Maps and Stability of Quasivariational Inclusions |
Tác giả: |
Lam Quoc Anh, Phan Quoc Khanh, Dinh Ngoc Quy |
Nhà XB: |
Set-Valued Var. Anal |
Năm: |
2014 |
|
[7] Ansari, Q. H., Oettli, W. and Schlager, D. (1997), "A Generalization of Vectorial Equilibria", Mathematical Methods of Operation Research, 46, 147 - 152 |
Sách, tạp chí |
Tiêu đề: |
A Generalization of VectorialEquilibria |
Tác giả: |
Ansari, Q. H., Oettli, W. and Schlager, D |
Năm: |
1997 |
|
[8] Nguyen Thi Quynh Anh and Nguyen Xuan Tan (2013), "On the existence of solutions to mixed Pareto Quasivariational inclusion problems", Advances in Nonlinear variational Inequalities, Volume 16, Number 2, 1 - 22 |
Sách, tạp chí |
Tiêu đề: |
On the existence ofsolutions to mixed Pareto Quasivariational inclusion problems |
Tác giả: |
Nguyen Thi Quynh Anh and Nguyen Xuan Tan |
Năm: |
2013 |
|
[11] Balaij, M. and Dinh The Luc (2010), "On Mixed variational relation problems", Computers and Mathematic with Applications, 60 (9), 2712 - 2722 |
Sách, tạp chí |
Tiêu đề: |
On Mixed variational relation problems |
Tác giả: |
Balaij, M. and Dinh The Luc |
Năm: |
2010 |
|
[13] H. Ben - El - Mechaiekh (1992), "Fixed points for compact set-valued maps", Q & A in General Topology, 10, 153 -156 |
Sách, tạp chí |
Tiêu đề: |
Fixed points for compact set-valued maps |
Tác giả: |
H. Ben - El - Mechaiekh |
Năm: |
1992 |
|
[14] Blum, E. and Oettli, W. (1993), "From Optimization and Variational inequali- ties to equilibrium problems", The Math Student, 64, 1 - 23 |
Sách, tạp chí |
Tiêu đề: |
From Optimization and Variational inequali- ties to equilibrium problems |
Tác giả: |
E. Blum, W. Oettli |
Nhà XB: |
The Math Student |
Năm: |
1993 |
|
[15] L. E. J. Brouwer (1912), "Uber Abbildung von Mannigfaltigkeiten", Math. Ann, 71, 97 - 115 |
Sách, tạp chí |
Tiêu đề: |
Uber Abbildung von Mannigfaltigkeiten |
Tác giả: |
L. E. J. Brouwer |
Năm: |
1912 |
|
[16] F. E. Browder (1968), "The fixed point theory of multi-valued mappings in topological vector spaces", Math. Ann, 177, 283 - 301 |
Sách, tạp chí |
Tiêu đề: |
The fixed point theory of multi-valued mappings intopological vector spaces |
Tác giả: |
F. E. Browder |
Năm: |
1968 |
|
[17] Chan, D. and Pang, J. S (1982), "The generalized quasi-variational inequality problem", Math. Operations Research, 7, 211 - 222 |
Sách, tạp chí |
Tiêu đề: |
The generalized quasi-variational inequalityproblem |
Tác giả: |
Chan, D. and Pang, J. S |
Năm: |
1982 |
|
[18] S. Y. Chang (1990), "On the Nash equilibrium", Soochow J. Math., 16, 241 - 248 |
Sách, tạp chí |
Tiêu đề: |
On the Nash equilibrium |
Tác giả: |
S. Y. Chang |
Nhà XB: |
Soochow J. Math. |
Năm: |
1990 |
|
[19] M. P. Chen, L. J. Lin and S. Park (2003), "Remarks on generalized quasi- equilibrium problem", Nonlinear Analysis, 52, 433 - 444 |
Sách, tạp chí |
Tiêu đề: |
Remarks on generalized quasi- equilibrium problem |
Tác giả: |
M. P. Chen, L. J. Lin, S. Park |
Nhà XB: |
Nonlinear Analysis |
Năm: |
2003 |
|
[20] X. P. Ding, W. K. Kim and K. K. Tan (1992), "A selection theorem and its applications", Bull. Austra. Math. Soc, 46, 205 - 212 |
Sách, tạp chí |
Tiêu đề: |
A selection theorem and itsapplications |
Tác giả: |
X. P. Ding, W. K. Kim and K. K. Tan |
Năm: |
1992 |
|
[21] Ding, X. P. and Park, J. Y. (2004), "Generalized Vector Equilibrium Problems in Generalized Convex Space", Fournal of Optimization Theory and Applications, 120, 327 - 353 |
Sách, tạp chí |
Tiêu đề: |
Generalized Vector Equilibrium Problems inGeneralized Convex Space |
Tác giả: |
Ding, X. P. and Park, J. Y |
Năm: |
2004 |
|
[22] T. T. T. Duong and N. X. Tan (2010), "On the existence of solutions to gen- eralized quasi-equilibrium problems of typt I and Related Problems", Ad. In Nonlinear Variational Inequalities, 13, 29 - 47 |
Sách, tạp chí |
Tiêu đề: |
On the existence of solutions to gen-eralized quasi-equilibrium problems of typt I and Related Problems |
Tác giả: |
T. T. T. Duong and N. X. Tan |
Năm: |
2010 |
|
[23] T. T. T. Duong and N. X. Tan (2011), "On the existence of solutions to general- ized quasi-equilibrium problems of typt II and Related Problems", Acta Math.Vietnamica, 36, 231 - 248 |
Sách, tạp chí |
Tiêu đề: |
On the existence of solutions to general-ized quasi-equilibrium problems of typt II and Related Problems |
Tác giả: |
T. T. T. Duong and N. X. Tan |
Năm: |
2011 |
|
[24] Truong Thi Thuy Duong (2013), "Mixed generalized quasi-equilibrium prob- lems", J. Global Optim, 56 (2), 647 - 667 |
Sách, tạp chí |
Tiêu đề: |
Mixed generalized quasi-equilibrium prob-lems |
Tác giả: |
Truong Thi Thuy Duong |
Năm: |
2013 |
|
[25] K. Fan (1952), "Fixed-point and minimax theorems in locally convex topological linear spaces", Proc. Nat. Acad. Sci. U. S. A, Vol 38, 121 - 126 |
Sách, tạp chí |
Tiêu đề: |
Fixed-point and minimax theorems in locally convex topologicallinear spaces |
Tác giả: |
K. Fan |
Năm: |
1952 |
|
[26] K. Fan (1961), "A generalization of Tychonoff’s fixed point theorem", Math.Ann. 142, 305 - 310 |
Sách, tạp chí |
Tiêu đề: |
A generalization of Tychonoff’s fixed point theorem |
Tác giả: |
K. Fan |
Năm: |
1961 |
|